Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 953893, 11 pages
http://dx.doi.org/10.1155/2014/953893
Research Article

Choquet Integral of Fuzzy-Number-Valued Functions: The Differentiability of the Primitive with respect to Fuzzy Measures and Choquet Integral Equations

1College of Mathematics and Statistics, Northwest Normal University, Lanzhou 730070, China
2Department of Mathematics, Lanzhou City University, Lanzhou 730070, China
3School of Traffic and Transportation, Lanzhou Jiaotong University, Lanzhou 730070, China

Received 25 January 2014; Accepted 22 May 2014; Published 9 June 2014

Academic Editor: Marco Donatelli

Copyright © 2014 Zengtai Gong et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zengtai Gong, Li Chen, and Gang Duan, “Choquet Integral of Fuzzy-Number-Valued Functions: The Differentiability of the Primitive with respect to Fuzzy Measures and Choquet Integral Equations,” Abstract and Applied Analysis, vol. 2014, Article ID 953893, 11 pages, 2014. https://doi.org/10.1155/2014/953893.